# SDR AALA202512109326

- Difficulty date: December 8, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 68,372 hours, 40,791 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664609
- Part serial: A7063
- Condition: Out Of Adjust
- Location: Zone 800
- Part time: 1,147 hours, 748 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 1R DOOR ARMING HANDLE IS NOT FLUSH WHEN ARMED. MAINTENANCE REPLACED R1 SLIDE RAFT IAW J/C 26L00025011.
